# SDR MDR04040

- Difficulty date: January 22, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N229AC
- Make and model: Skrsky S64E
- Aircraft serial: 64018
- Engine: Pwa JFTD12A4A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 6516100010041
- Condition: Cracked
- Location: Tail Rotor
- Part time: 848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL AIRCRAFT INSPECTION, THE FOLLOWING WAS FOUND:  TWO SPANWISE CRACKS EXIST AT THE TRAILING EDGE ON THE OB SIDE.  THE FIRST CRACK IS 7.25 INCH FROM OB END OF THE POCKET AND IS 1.25 INCH IN LENGTH.  THE SECOND CRACK IS 14.5 INCHES FROM THE OB END OF THE POCKET AND IS 1.125 INCHES IN LENGTH.  BOTH CRACKS ARE .375 INCH FROM THE TRAILING EDGE.  THESE CRACKS ARE AT THE LEADING EDGE OF THE INSERT THAT RUNS THE LENGTH OF THE TRAILING EDGE.  PROBABLE CAUSE IS UNKNOWN.
